Bulletin of the American Mathematical Society

Frobenius and the Hodge filtration

B. Mazur

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 78, Number 5 (1972), 653-667.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183533965

Mathematical Reviews number (MathSciNet)
MR0330169

Zentralblatt MATH identifier
0258.14006

Subjects
Primary: 14F30: $p$-adic cohomology, crystalline cohomology 14G15: Finite ground fields 14G20: Local ground fields
Secondary: 14G10: Zeta-functions and related questions [See also 11G40] (Birch- Swinnerton-Dyer conjecture)

Citation

Mazur, B. Frobenius and the Hodge filtration. Bull. Amer. Math. Soc. 78 (1972), no. 5, 653--667. http://projecteuclid.org/euclid.bams/1183533965.


Export citation

References

  • 1. J. Berthelot, A series of notes in the C. R. Acad. Sci. Paris Sér. A-B 269 (1969), A297-A300; A357-A360; A397-A400; ibid. 272 (1971), A141-A144; A1314-A1317; A1397-A1400. MR 40 #151; #2686;41 #8432.
  • 2. B. Dwork, A deformation theory for the zeta function of a hypersurface, Proc. Internat. Congress Math. (Stockholm, 1962), Inst. Mittag-Leffler, Djursholm, 1963, pp. 247-259. MR 31 #171.
  • 3. N. Katz, A note on a theorem of Ax, Mimeographed Notes, Princeton University, Princeton, N.J., 1970.
  • 4. N. Katz, On the differential equations satisfied by period matrices, Inst. Hautes Études Sci. Publ. Math. No. 35 (1968), 223-258. MR 39 #4168.
  • 5. N. Katz, Seminar on degeneration of algebraic varieties, Inst. for Advanced Study, Princeton, N.J., Mimeographed Notes, Fall Term, 1969/70.
  • 6. S. Kleiman, Weil cohomologies, Dix exposés sur la théorie des schémas, NorthHolland, Amsterdam.
  • 7. Ju. I. Manin, The Hasse-Witt matrix of an algebraic curve, Izv. Akad. Nauk SSSR Ser. Mat. 25 (1961), 153-172; English transl., Amer. Math. Soc. Transl. (2) 45 (1965), 245-264. MR 23 #A1638.
  • 8. B. Mazur, Frobenius and the Hodge filtration (estimates), Ann. of Math, (to appear).
  • 9. L. Miller, On curves with invertible Hasse-Witt matrix (to appear).
  • 10. D. Mumford, Bi-extensions of formal groups, Internat. Colloq. Algebraic Geometry (Tata Inst. Fund. Res., Bombay, 1968), Oxford Univ. Press, London, 1969, pp. 307-322. MR 41 # 1743.
  • 11. E. Warning, Bemerkung zur vorstehenden Arbeit von Herr Chevalley, Abh. Math. Sem. Univ. Hamburg 11 (1936), 76-83.
  • 12. A. Weil, Jacobi sums as "Grossencharaktere", Trans. Amer. Math. Soc. 73 (1952), 487-495. MR 14, 452.